Kapidex And Rash

6 Replies Updated



Conversation Starter

Diane Says:


I have broken out in a rash around my neck, shoulders, arms and legs really bad. Didn't know what was the cause. Went to dr. he said it looked like a inward reaction and nothing topical. Well, I had started taking Dexilant (Kapidex) just about the time I broke out. My question is ....those of you who have experienced this? How long did the rash last after you stopped taken it?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
itchy reaction Says:

So glad to know I am not alone. I started Delixant/Kapidex 3 weeks ago.After about a week I had a rash on my hands and arms. I continued taking the medicine because I was not fully convinced it was the culprit. After another week my itchy red rash had spread from arms to the rest of my body. I called the doctor and they said to come so they could rule at eczema. Byt the time I call in to see the doctor I was so dizzy and itchy. They said it looked like a reaction and to stop imediately. I stopped taking it and it has been about a week and I still itching and covered in a red rash, but the dizziness is gone. OH, It itches like Crazy!!! I hope this ends soon

REPLYSHAREREPORT
Was this helpful?     2     0  
2
Ash Says:

I took only One Kapidex on Friday afternoon and by evening I was itching all over my body and rashes and bumps from itching so much. Its non stop itching and even after taking 2 benadryl on Saturday it did NOT help. Its Monday now and I wonder how long this will last. Stupid Japanese Company. I hope they get sued

REPLYSHAREREPORT
Was this helpful?     0     0  
3
REGGIE PITTMAN Says:

I HAD A RASH & BREATHING PROBLEMS AFTER TAKING I CAPSULE OF DEXILANT. WOULD NOT RECOMMEND TO ANYONE. I AM GOING BACK ON NEXIUM.

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Tiffany Says:

I've noticed itchiness too...it was at it's worst the first day after I stopped taking Dexilant 60 mg, but it's calmed down a bit. I say only a bit because it's been five days and I still itch! The weird thing is that I tend to itch more after a shower, especially my scalp.

I've made no changes in the soap or shampoo I've been using and never itched before, so I have no idea what it is. I also notice my skin is redder (not necessarily hives, but reddish in spots) after I get out of a shower, and my eyes feel dry...any one else have the same symptoms? How long, after quitting Dexilant, did these symptoms take to go away?

REPLYSHAREREPORT
Was this helpful?     4     0  
5
jessy Says:

Rashes can be a very discomforting skin problem. Some of the home remedies can be very useful to reduce major symptoms. Like these: Aloe Vera, Oatmeal Bath, Olive Oil and more. You can read about more details here: ihomeremedy.net/home-remedies-for-rashes

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Amman Says:
via mobile

My ENT suspected I have GERD and put me on Dexilant. After a month, he added Zantac and after another month he added Prilosec. After taking 3 kinds of meds, still I have dry cough and chronic throats clearing. Also, before I started Prilosec I developed itchy rashes and it has now spread all over the body. Not sure if Dexilant is causing this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

rash on my leg and my voice is hoarse.
I've noticed i have a blotchy rash on my left calf that has the clot. Is that anyway related to the clots or the Xar... 1 reply
Itching and Rash Treatment
I started taking Linzess in early August and around the end of August I broke out with a rash and had severe itching and... 4 replies
facial rashes and what to do
I use a new marry Kay night serum now one side. of my face is all red and wellped up. it stings like it's on fire an... 1 reply
celebrex and rash on toes
Has anyone experienced this symptom: Seven days after starting Celebrex, I developed a tender spot at the end of one toe... 2 replies
Rashes, muscle cramps and high blood sugar
I was taking a blood pressure med that contained HCTZ. I developed a terrible rash opn my forearms and then it begin to ... 1 reply
Swelling and rash caused by Atelvia?
Has Atelvia caused a rash around the eyes or swelling of the eyes on anyone? My mother has been taking it for six weeks ... 1 reply
Itchy rash on arms and legs
I was given A weeks dose of nitrofurantoin 100 mg for UTI and on the last 3 days my skin has been uncontrollably itchy. ... 1 reply
Skin rash, shoulder and arm pain, difficulty swallowing
Hello, my wife began a rash on her hand that spread to the arm and then the other arm, neck, and upper chest. Deep pain ... 1 reply
Sun.Severe rash and itching.
Thyroid removed 5 yrs.ago Prescribed Levothyroxine,Cozaar and Beloc. Last 2 yrs.any sun exposure rash appears on exposed... 3 replies
Itch but no rash and tingly tongue
I was prescribed 20mg. Bentyl for possible IBS. After the first dose I was extremely dizzy,tired and developed a headach... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA